# SDR USAAD00086

- Difficulty date: May 30, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE GROUND ELECTRICAL POWER SYSTEM FAILED CAUSING THE EMERGENCY LIGHTS TO ILLUMINATE.  AFTER SEVERAL MINUTES THE LOW LEVEL EMERGENCY LIGHTS DIMMED.  MAINTENANCE REPLACED THE LOW LEVEL EMERGENCY LIGHT BATTERIES.  (M)
